# SDR 04FDEA02699

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- Engine: Ge CF650C2
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON TOMBSTONE FITTING UPPER BEARING STIFF AND PITTED.  REMOVED UPPER SPHERICLE BEARING FROM NR 1 PYLON TOMBSTONE CHECKED DIAMETRICAL CLEARANCE OF NEW BEARING INSIDE DIA AND PLUG IS .0001 MAX CLEARNCE .012.  CLEARANCE CHECK OK IDENTIFIED MOUNT BOLT TO BE NAS64044.  INSTALLED NEW BEARING ASSY WITH BOLT WET WITH SEALENT AND TORQUED IAW DC-10-30 AMM   54-40-02-2.
